Ramy Romany

Participates in 14 items
Ramy Romany is a world-renowned Egyptologist and has been filming, producing, and appearing in documentaries and TV shows for more than a decade. Born into a documentary-producing family in Cairo, Romany honed his filmmaking skills from an early age while taking part in multiple excavations and discoveries in Egypt. Romany, who can read and write in Hieroglyph, pursued his interest in the history, archaeology, and language of his ancestors, and received a degree in Ancient Egyptian History and Archaeology from the University of Cairo. Romany has been involved in over one hundred documentaries on Ancient Egypt for major international networks. Declared an "expert on all things Egyptian" by Joanna Lumley on British television, Romany took Ewan McGregor into the great pyramids of Giza on Long Way Down for National Geographic. He was part of the team that discovered an underground pyramid using satellite imaging technology on the Discovery Channel's Curiosity: Egypt: What Lies Beneath and is an Egyptologist on HISTORY's Ancient Aliens.

Sessions in which Ramy Romany participates

Friday June 15, 2018

8:30 AM
8:30 AM
Check-In (Friday) 10 hours 30 minutes 8:30 AM  -  7:00 PM
Talent Info
10:00 AM
10:00 AM
Ancient Aliens: Destination Orion 50 minutes 10:00 AM  -  10:50 AM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)
Participant William Henry | Participant Jason Martell | Participant Ramy Romany | Participant Frankie Glass
Space & Alien CommunicationAncient Aliens Contributors
11:30 AM
11:30 AM
Ramy Romany Autograph Session 1 minute 11:30 AM  -  11:31 AM  |  Pasadena Convention Center , Autograph Area 2 (Exhibit Hall A)
Participant Ramy Romany
Autograph Session
1:00 PM
1:00 PM
Ramy Romany Photograph Session 1 minute 1:00 PM  -  1:01 PM  |  Pasadena Convention Center , Photograph Area 2 (Exhibit Hall A)
Participant Ramy Romany
Photograph Session
3:00 PM
3:00 PM
Ramy Romany: Filmmaker 50 minutes 3:00 PM  -  3:50 PM  |  Pasadena Convention Center , Andromeda Room (Ballroom D/E)
Participant Ramy Romany
Exploring the Explorers
4:00 PM
4:00 PM
Ancient Aliens: New Archaeological Discoveries 50 minutes 4:00 PM  -  4:50 PM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)
Participant David H. Childress (Ancient Aliens) | Participant Jason Martell | Participant Ramy Romany | Participant Hugh Newman | Participant Scott Hartford
Ancient Aliens ContributorsDiscoveriesHistory of Our World
5:15 PM
5:15 PM
Talent Info
7:30 PM
7:30 PM
Exclusive Gold Pass Event 1 hour 50 minutes 7:30 PM  -  9:20 PM  |  Pasadena Convention Center , Orion Room (Exhibit Hall C)

Saturday June 16, 2018

10:30 AM
10:30 AM
Ramy Romany Autograph Session 1 minute 10:30 AM  -  10:31 AM  |  Pasadena Convention Center , Autograph Area 1 (Exhibit Hall A)
Participant Ramy Romany
Autograph Session
1:00 PM
1:00 PM
The History of Egypt 50 minutes 1:00 PM  -  1:50 PM  |  Pasadena Convention Center , Cassiopeia Room (Ballroom A/B/C)
Participant Ramy Romany
Ancient Aliens ContributorsExploring the ExplorersHistory of Our World
4:00 PM
4:00 PM
Ramy Romany Photograph Session 1 minute 4:00 PM  -  4:01 PM  |  Pasadena Convention Center , Photograph Area 2 (Exhibit Hall A)
Participant Ramy Romany
Photograph Session

Sunday June 17, 2018

12:30 PM
12:30 PM
Ramy Romany Photograph Session 1 minute 12:30 PM  -  12:31 PM  |  Pasadena Convention Center , Photograph Area 2 (Exhibit Hall A)
Participant Ramy Romany
Photograph Session
2:00 PM
2:00 PM
Ramy Romany Autograph Session 1 minute 2:00 PM  -  2:01 PM  |  Pasadena Convention Center , Autograph Area 3 (Exhibit Hall A)
Participant Ramy Romany
Autograph Session
3:00 PM
3:00 PM
Mummies: The Human Time Machine 50 minutes 3:00 PM  -  3:50 PM  |  Pasadena Convention Center , Andromeda Room (Ballroom D/E)
Participant Ramy Romany
Ancient Aliens ContributorsExploring the Explorers